# SDR QXEA9902622

- Difficulty date: December 17, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N827PH
- Make and model: Dhav DHC8102
- Aircraft serial: 275
- System (JASC): 5610 · Flight Compartment Windows
- Part: Controller
- Part number: SYL250970
- Condition: Malfunctioned
- Location: Windscreen
- Part time: 13,201 hours
- Component: Ppg
- Stage of operation: AP
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

PDX- ON APPROACH, A STRONG SMELL WAS NOTED IN THE COCKPIT.  AFTER LANDING AND ENGINE SHUT DOWN, SMELL LINGERED.  SMOKE AND SMELL WAS NOTED IN THE COCKPIT ONLY, NOT THE CABIN.  MAINTENANCE REPLACED THE PILOT'S WINDSHIELD AND WINDSHIELD HEAT CONTROLLER.  OPERATIONAL CHECKS GOOD.
